# SDR SIMA973131

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: AD3127
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - FORWARD EMERGENCY FLOOR LIGHTS INOP.  RAI'D POWER SUPPLY BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
